# SDR AALA20000922

- Difficulty date: June 1, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE. EMERGENCY EXIT LIGHTS AT SEAT 3D INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT AT SEAT 3D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
